DOI 10.1053/j.seminhematol.2005.05.011
Evolving management strategies for heparin-induced thrombocytopenia.
Аннотация
New treatment strategies based on the availability of alternative anticoagulants have improved outcomes for patients with heparin-induced thrombocytopenia (HIT). Patients with HIT are at an extreme risk of thrombosis even after the discontinuation of heparin. Maintaining a high degree of awareness and instituting alternative anticoagulation immediately on suspicion of HIT are the two keys to preventing death, limb amputation, and other complications such as pulmonary embolism, myocardial infarction, or stroke; stopping heparin alone is inadequate. Warfarin should not be used early or unopposed with HIT, and when appropriate, transition to warfarin must be done cautiously to avoid venous limb gangrene or central skin necrosis. The direct thrombin inhibitors (DTIs) lepirudin and argatroban are approved by the US Food and Drug Administration for treating HIT and both are effective for improving patient outcomes. Because of its favorable pharmacologic characteristics, the DTI bivalirudin has been successfully employed in HIT, particularly in patients with multiorgan failure.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.